Feb 13, 2003
i have been on kaletra,viread,and combvir and have been doing well and feeling well after being diagnoised 3 months but still have very bad periods sometimes of nausea that only happens in the EVENINGS ONLY before taking meds only!!any advice ??I usually eat full meals with my meds before taking them in the evenings should i stop this and just have a sandwich or two??or does it make a difference??
| Response from Dr. Henry
If you stick with the same meds sometimes Marinol and/or Reglan can help that. Otherwise a switch off either the AZT or Kaletra may be considered if you don't have a history of prior treatment failure. You can discuss your options with your HIV specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does Hiv Virus Survive Under Sunlight?
- Do I Have To Take A Hiv Test For Immigration Change Of Status Or Marriage In The Usa?
- Hiv And Spots On Arm
- How Is Someone Notified That They Tested Hiv Positive?
- Is Blood The Most Common Source Of Hbv And Hiv In The Workplace?
- Can Expired Condom Cause Hiv Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.